MathSciNet Relay Station
MathSciNet bibliographic data
MR1662280 17B37
Musson, Ian M.; Zou, Yi Ming Crystal bases for $U\sb q({\rm osp}(1,2r))$. J. Algebra 210 (1998), no. 2, 514–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement